# SDR CA160122003

- Difficulty date: January 14, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 58,032 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pulley Bracket
- Part number: 85410351101
- Condition: Cracked
- Location: Mlg
- Part time: 60,205 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE AND ADJUSTMENT OF THE ALTERNATE GEAR RELEASE SYS,  THE PULLEY BRACKET IN THE LT NACELLE, FOR THE SYS CABLE, WAS FOUND CRACKED.  PULLEY BRACKET REPLACED AND SYS TESTED SERVICEABLE.  ACFT HRS: 60205, ACFT CYCLES: 61435.
